# SDR DALA2023122910708

- Difficulty date: December 27, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 55,772 hours, 29,059 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 DOOR 1L HANDLE BROKEN. CORRECTIVE ACTION: R/R DOOR 1L CLOSE ASSIST HANDLE PER A319 AMM 52-11. HANDLE SECURE AND OK FOR SVC. (5027586)
